# SDR AMTA200700265

- Difficulty date: May 25, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 17190
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT WING/BODY FAIRING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY SLIDE LIGHT, POWER SUPPLY, IAW 33-51-06.  OPS CHECK NORMAL.  (K)
